# SDR P5CA9600174

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING PANEL ABOVE REAR SPAR WBL 244.6 TO 277 FIXED T/E DELAMINATED.  FIBERGLASS REPAIR CARRIED OUT IAW SRM 51-40-09.
